Alert archive / Georgia / Special Weather Statements in 2013
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Jun 9, 2013, 3:25 PM EDT for Dooly County, Pulaski County, Georgia. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 9, 2013, 3:25 PM EDT (19:25 UTC)
- Expired
- Jun 9, 2013, 4:00 PM EDT
- In force
- 35 min
- Issued by
- NWS Atlanta, GA
Counties Dooly County, GA, Pulaski County, GA
The radar
The Robins AFB radar (KJGX), 65 km from the middle of the area, began a volume at 19:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 7.4 hours before the alert went out and 146 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1071 J/kg
- Mixed-layer CIN
- -41 J/kg
- Mixed-layer LCL
- 638 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 40 m²/s²
- 0-3 km storm-relative helicity
- 46 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.8
The text
As transmitted, in the capitals the NWS used until 2016.
124
WWUS82 KFFC 091925
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
325 PM EDT SUN JUN 9 2013
GAZ095-105-107-108-092000-
325 PM EDT SUN JUN 9 2013
...SIGNIFICANT WEATHER ADVISORY FOR 50 MPH WINDS IN WILCOX...
PULASKI...DOOLY AND HOUSTON COUNTIES UNTIL 400 PM EDT...
AT 322 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER PINEHURST...MOVING NORTHEAST AT 30 MPH.
WIND GUSTS OF 50 MPH ARE LIKELY AS THIS STORM MOVES ACROSS WILCOX...
PULASKI...DOOLY AND HOUSTON COUNTIES THROUGH 400 PM EDT. SOME
LOCATIONS IN THE PATH OF THE STORM INCLUDE TIPPETTVILLE...LILLY...
VIENNA...PINEHURST...MOCK SPRINGS...UNADILLA...WALLACE...HENDERSON...
BROWNDALE...ELKO...HAWKINSVILLE...MOSS OAK...GROVE PARK...GROVANIA
AND HARTFORD.
&&
LAT...LON 3212 8391 3229 8386 3229 8385 3232 8385
3244 8381 3227 8335 3203 8367 3203 8372
TIME...MOT...LOC 1925Z 208DEG 25KT 3217 8375
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jun 9, 2:05 PM EDT, 1 hour 20 minutes earlier.
Area forecast discussion, Jun 9, 2:05 PM EDT, 1 hour 20 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 205 PM EDT SUN JUN 9 2013 .PREV DISCUSSION... /ISSUED 1048 AM EDT SUN JUN 9 2013/ .UPDATE... MADE SLIGHT ADJUSTMENTS TO RAISE TEMPS BASED ON SOME MORNING SCATTERING OUT OF CLOUD COVERAGE IN PORTIONS OF THE NORTH. OTHERWISE...TIMING OF INCREASING POPS LOOKS TO BE ON TRACK BASED ON RECENT HI-RES MODEL RUNS AND SHOWER AND ISOLATED THUNDERSTORM DEVELOPMENT OCCURRING ACROSS CENTRAL GA AS THE GULF MOISTURE ADVECTS NORTHWARD. PWATS ALONG THE MOISTURE AXIS ARE IN THE 1.8-2.0 INCH RANGE THEREFORE PRECIPITATION SHOULD BE QUITE EFFICIENT AND PERIODS OF HEAVY RAINFALL CAN BE EXPECTED WITH STRONGER DEVELOPMENT THROUGH THE SHORT TERM. FORECAST LOOKS TO BE LARGELY ON TRACK AND PREVIOUS DISCUSSION FOLLOWS... BAKER && PREV DISCUSSION... /ISSUED 752 AM EDT SUN JUN 9 2013/ PREV DISCUSSION... .SHORT TERM /TODAY THROUGH MONDAY/... /ISSUED 436 AM EDT SUN JUN 9 2013/ WITH THE CWA BETWEEN RIDGING TO THE EAST AND LOW PRESSURE SYSTEM OVER THE CENTRAL CONUS...AREA IS IN SOUTHERLY FLOW AT THE SFC AND SW FLOW ALOFT. THIS HAS BROUGHT DEEP GULF MOISTURE INTO GEORGIA AND WILL MAKE FOR A RAIN FILLED SUNDAY. ALREADY HAVE AN AREA OF SHOWERS ON RADAR ACROSS CENTRAL GEORGIA. THIS WILL CONTINUE TO MOVE NORTHWARD THIS MORNING EXPANDING THE RAIN ACROSS CENTRAL GEORGIA AND BY AFTERNOON EXPECT DEVELOPMENT ALSO ACROSS NORTH GEORGIA. THIS IS SUPPORTED BY THE HRRR WHICH EXCEPT FOR BEING SLIGHTLY SLOW INITIALLY ON THE POSITIONING OF THE SHOWERS...APPEARS TO HAVE A GOOD HANDEL ON DEVELOPMENT. INSTABILITY IS STILL DECENT WITH THIS SYSTEM WHILE SHEAR IS ON THE LOWER SIDE. EXPECT SOME STORMS TO BECOME STRONG THIS AFTERNOON WITH GUSTY WINDS AND HAIL THE MAIN HAZARDS. EXTENSIVE CLOUD COVERAGE IS EXPECTED TODAY AND WILL HELP TO PLAY A ROLE IN SUPPRESSING SEVERE STORMS BUT CANNOT RULE OUT AN ISOLATED SEVERE STORM. GUIDANCE IS IN GOOD AGREEMENT WITH HIGH POPS CONTINUING OVERNIGHT...AT LEAST FOR NORTH GEORGIA. FORECAST IS FOR BETTER CHANCES IN THE FIRST HALF OF THE NIGHT. STILL LIKELY POPS IN FOR MONDAY AS THE UPPER TROUGH AXIS APPROACHES THE CWA AND WILL HELP TO ENHANCE CONVECTION. MODELS ARE SIMILAR IN SHOWING A DRY SLOT IN THE SECOND HALF OF THE PERIOD ON MONDAY SO APPEARS MONDAY MORNING AND EARLY AFTERNOON HAS THE BETTER CHANCE OF SHRA/TSRA. FOR THE MOST PART AROUND A HALF INCH OF RAIN IS EXPECTED TODAY AND ANOTHER HALF INCH TO AN INCH OVERNIGHT. WITH RAIN EXPECTED THROUGH MUCH OF THE SHORT TERM...WILL HAVE TO CONTINUE TO MONITOR RAINFALL AMOUNTS CLOSELY FOR ANY ISOLATED FLOODING. 11 && .LONG TERM /MONDAY NIGHT THROUGH SATURDAY/... LONG TERM PERIOD BEGINS WITH A STRONG SHORTWAVE MOVING THROUGH THE TENNESSEE VALLEY AND INTO NORTH GEORGIA PROVIDING FOR AN ENHANCED THUNDERSTORM RISK INTO THE OVERNIGHT. IN FACT...WITH TIMING OF SHORTWAVES...MUCH OF THE EXTENDED PERIOD WILL FEATURE POPS HIGHER DURING THE OVERNIGHT HOURS THAN THE DAYTIME...CERTAINLY AN ODDITY THIS TIME OF YEAR. FOR FIRST SHORTWAVE INTO TUESDAY MORNING WILL CARRY LIKELY POPS FOR THE NORTHERN TIER TRANSITIONING TO JUST MID RANGE SCATTERED FOR CENTRAL GEORGIA ON TUESDAY AS SHORTWAVE SHEARS OUT AND LIFTS NORTHEAST OF THE LOCAL AREA. ALTHOUGH DRIER AIR WILL WORK IN LATE TUESDAY...AREA WILL BE ON THE EASTERN SIDE OF UPPER RIDGE WITH A SERIES OF SHORTWAVES TO MOVE THROUGH. GFS SHOWS POTENT DISTURBANCE TUESDAY NIGHT...AGAIN WITH LIMITED MOISTURE...BUT ENOUGH TO WARRANT SCATTERED POPS INTO THE OVERNIGHT HOURS. MODELS REMAIN CONSISTENT IN DEPICTING STRONGEST SHORTWAVE ON THU WHICH LOOKS TO HAVE A SURFACE REFLECTION WITH AND ALLOWS A WEAK FRONT TO PUSH THROUGH THE REGION. SURFACE CONVERGENCE ALONG THIS FEATURE ALONG WITH AFOREMENTIONED UPPER SUPPORT AND HIGHER INSTABILITY THAN PREVIOUS DAYS WILL RESULT IN HIGH THUNDERSTORM CHANCES THROUGH THU EVENING. AS FRONT CLEARS...EVEN DRIER AIR WORKS INTO THE AREA LIMITING RAIN CHANCES FURTHER. WE WILL STILL SEE STRONG SHORTWAVES MOVE THROUGH ON EAST SIDE OF UPPER RIDGE BUT POPS WILL BE LIMITED TO LOW END CHANCE AT BEST FOR THE REMAINDER OF THE PERIOD. DEESE && .AVIATION... 18Z UPDATE... MAINLY VFR CONDITIONS THOUGH MVFR VSBYS AND CIGS POSSIBLE WITH WIDESPREAD SHOWER AND THUNDERSTORM DEVELOPMENT INITIALLY. PRECIP SHOULD CONTINUE THROUGH MAJORITY OF FORECAST PERIOD AND CIGS LOOK TO GET TO MVFR NEAR 2500 FT AFTER 04Z AND IFR AROUND 700 FT FROM 08-15Z. CONDITIONS SHOULD GRADUALLY IMPROVE INTO THE DAY MONDAY WITH PRECIP CHANCES ON THE DECREASE FROM THE NW AFTER 18Z. WINDS WILL BE MAINLY SOUTH TO SE THROUGH THIS EVENING... THEN SHIFT TO SW AFTER ABOUT 08Z...STAYING LESS THAN 10 KTS BUT HIGHER MAGNITUDES POSSIBLE WITH ANY STORM DEVELOPMENT. //ATL CONFIDENCE...18Z UPDATE... MEDIUM CONFIDENCE ON CIGS AND INITIAL WINDS. HIGH CONFIDENCE ALL ELSE. BAKER && .PRELIMINARY POINT TEMPS/POPS... ATHENS 85 68 83 69 / 90 80 60 30 ATLANTA 81 67 82 70 / 90 80 60 30 BLAIRSVILLE 80 65 76 65 / 90 80 60 60 CARTERSVILLE 83 68 83 70 / 90 80 60 50 COLUMBUS 84 69 87 73 / 90 70 60 30 GAINESVILLE 81 66 80 68 / 90 80 60 50 MACON 85 70 87 71 / 90 70 60 30 ROME 83 68 83 69 / 90 80 60 60 PEACHTREE CITY 81 68 83 69 / 90 80 60 30 VIDALIA 87 72 88 74 / 70 60 60 30 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...11/BAKER LONG TERM....DEESE AVIATION...BAKER
Hazardous weather outlook, Jun 9, 6:00 AM EDT, 9 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 600 AM EDT SUN JUN 9 2013 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-101000- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 600 AM EDT SUN JUN 9 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT... ...SHOWERS WITH NUMEROUS THUNDERSTORMS EXPECTED TODAY... DISCUSSION... WEAK UPPER LEVEL DISTURBANCES WILL INTERACT WITH DEEP MOISTURE SPREADING NORTH FROM THE GULF OF MEXICO TO INCREASE SHOWER AND THUNDERSTORMS CHANCES FOR THE AREA. SHOWERS AND STORMS ARE EXPECTED TO DEVELOP INITIALLY OVER THE SOUTHERN TIER AND THEN INCREASE IN COVERAGE AND INTENSITY AS THEY SPREAD NORTHWARD THROUGH THE AFTERNOON HOURS. LOCALLY HEAVY RAIN WILL BE THE MAIN THREAT GIVEN RECENT HEAVY RAINS BUT THE STRONGER STORMS WILL ALSO CONTAIN STRONG WINDS...SMALL HAIL AND FREQUENT CLOUD TO GROUND LIGHTNING. AT THIS TIME...AREAS ALONG AND NORTH OF INTERSTATE 20 HAVE THE BEST CHANCES FOR STRONG STORMS AS INSTABILITY HAS A CHANCE TO BUILD PRIOR TO THUNDERSTORM ARRIVAL. ALTHOUGH CHANCES ARE NOT HIGH...AN ISOLATED SEVERE STORM CANNOT BE RULED OUT WITH THIS ACTIVITY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... SCATTERED THUNDERSTORMS ARE ANTICIPATED IN THE WAKE OF THE SUNDAY ACTIVITY WITH MONDAY AND THURSDAY LOOKING LIKE THE MOST ACTIVE DAY WITH RESPECT TO THUNDERSTORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Special weather statement, Jun 9, 2:01 PM EDT, 1 hour 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
201 PM EDT SUN JUN 9 2013
GAZ039-091830-
201 PM EDT SUN JUN 9 2013
...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN IN WILKES COUNTY UNTIL
230 PM EDT...
AT 155 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM FLORAL HILL TO LUNDBERG...MOVING NORTHEAST
AT 30 MPH.
RAINFALL AMOUNTS BETWEEN 1 AND 1.5 INCHES CAN BE EXPECTED ACROSS
WILKES COUNTY...INCLUDING AREAS AROUND LUNDBERG...FICKLIN...
TIGNALL... WASHINGTON...MALLORYSVILLE...ROCKY CREEK FIRE
DEPT....DANBURG...DELHI...AONIA...NORMAN...HOLLIDAY PARK...FLORAL
HILL AND METASVILLE. THIS AREA HAS ALREADY SEEN 2 TO 2.5 INCHES OF
RAIN ALREADY TODAY...AND THESE ADDITIONAL RAINFALL AMOUNTS COULD
RESULT IN INCREASE RUNOFF...AND PONDING OF WATER ON ROADWAYS IS ALSO
LIKELY. DRIVERS SHOULD USE CAUTION AS INTENSE RAINFALL WILL REDUCE
VISIBILITIES.
&&
LAT...LON 3363 8260 3361 8263 3360 8268 3362 8269
3361 8271 3363 8277 3398 8278 3399 8266
3398 8264 3388 8260 3387 8256 3382 8259
3365 8249
TIME...MOT...LOC 1759Z 208DEG 27KT 3382 8267 3362 8270Special weather statement, Jun 9, 2:26 PM EDT, 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
226 PM EDT SUN JUN 9 2013
GAZ039-091845-
226 PM EDT SUN JUN 9 2013
...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN IN WILKES COUNTY UNTIL
245 PM EDT...
AT 221 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM DELHI TO AONIA...MOVING NORTH AT 30 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE UP TO 0.5 INCHES IN THE
NEXT 30 MINUTES...ON TOP OF THE 2.5 TO 3 INCHES THAT HAS ALREADY
FALLEN. IN ADDITION...PEA SIZED HAIL...FREQUENT CLOUD TO GROUND
LIGHTNING AND WIND GUSTS TO 35 MPH ARE ALSO POSSIBLE AS THEY MOVE
ACROSS WILKES COUNTY THROUGH 245 PM EDT. SOME LOCATIONS IN THE PATH
OF THESE STORMS INCLUDE HOLLIDAY PARK...DELHI...AONIA...DANBURG...
FLORAL HILL AND METASVILLE. HEAVY DOWNPOURS WILL CAUSE PONDING OF
WATER ON ROADWAYS.
&&
LAT...LON 3363 8255 3363 8260 3362 8262 3360 8267
3396 8268 3400 8266 3398 8264 3388 8260
3387 8256 3382 8259 3365 8249
TIME...MOT...LOC 1825Z 201DEG 26KT 3395 8263 3371 8260Special weather statement, Jun 9, 3:02 PM EDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
302 PM EDT SUN JUN 9 2013
GAZ105-106-091930-
302 PM EDT SUN JUN 9 2013
...SIGNIFICANT WEATHER ADVISORY FOR 45 MPH WINDS IN CRISP AND DOOLY
COUNTIES UNTIL 330 PM EDT...
AT 259 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER GEORGIA VETERANS MEMORIAL STATE PARK...
MOVING NORTHEAST AT 30 MPH.
WIND GUSTS OF 45 MPH ARE LIKELY AS THIS STORM MOVES ACROSS CRISP AND
DOOLY COUNTIES THROUGH 330 PM EDT. SOME LOCATIONS IN THE PATH OF THE
STORM INCLUDE GEORGIA VETERANS MEMORIAL STATE PARK...WENONA...
RAINES...CORDELE...DRAYTON...RICHWOOD...VIENNA...LILLY...BYROMVILLE
AND PINEHURST.
&&
LAT...LON 3191 8392 3195 8393 3205 8397 3224 8392
3219 8363 3184 8374
TIME...MOT...LOC 1902Z 208DEG 25KT 3201 8386Special weather statement, Jun 9, 3:25 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
325 PM EDT SUN JUN 9 2013
GAZ095-105-107-108-092000-
325 PM EDT SUN JUN 9 2013
...SIGNIFICANT WEATHER ADVISORY FOR 50 MPH WINDS IN WILCOX...
PULASKI...DOOLY AND HOUSTON COUNTIES UNTIL 400 PM EDT...
AT 322 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER PINEHURST...MOVING NORTHEAST AT 30 MPH.
WIND GUSTS OF 50 MPH ARE LIKELY AS THIS STORM MOVES ACROSS WILCOX...
PULASKI...DOOLY AND HOUSTON COUNTIES THROUGH 400 PM EDT. SOME
LOCATIONS IN THE PATH OF THE STORM INCLUDE TIPPETTVILLE...LILLY...
VIENNA...PINEHURST...MOCK SPRINGS...UNADILLA...WALLACE...HENDERSON...
BROWNDALE...ELKO...HAWKINSVILLE...MOSS OAK...GROVE PARK...GROVANIA
AND HARTFORD.
&&
LAT...LON 3212 8391 3229 8386 3229 8385 3232 8385
3244 8381 3227 8335 3203 8367 3203 8372
TIME...MOT...LOC 1925Z 208DEG 25KT 3217 8375The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 8, 8:42 PM EDT | Special Weather Statement | FFC | Stewart, Webster | 48 min |
| Jun 8, 9:37 PM EDT | Special Weather Statement | FFC | Chattahoochee, Marion | 53 min |
| Jun 8, 10:56 PM EDT | Special Weather Statement | FFC | Talbot | 34 min |
| Jun 9, 2:01 PM EDT | Special Weather Statement | FFC | Wilkes | 29 min |
| Jun 9, 2:26 PM EDT | Special Weather Statement | FFC | Lincoln | 19 min |
| Jun 9, 3:02 PM EDT | Special Weather Statement | FFC | Crisp, Dooly | 28 min |
| Jun 9, 3:52 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Houston, Pulaski, Twiggs | 38 min |
| Jun 9, 4:10 PM EDT | Flash Flood Watch | FFC | Banks, Barrow, Bartow, Catoosa, Chattooga, Cherokee and 27 more | 22 hr |
| Jun 9, 4:28 PM EDT | Special Weather Statement | FFC | Twiggs | 47 min |
| Jun 9, 4:55 PM EDT | Special Weather Statement | FFC | Taliaferro | 35 min |
| Jun 9, 5:03 PM EDT | Special Weather Statement | FFC | Washington, Wilkinson | 42 min |
| Jun 9, 5:36 PM EDT | Special Weather Statement | FFC | Warren | 24 min |
| Jun 9, 6:52 PM EDT | Special Weather Statement | FFC | Dodge | 38 min |
| Jun 9, 7:49 PM EDT | Special Weather Statement | FFC | Emanuel | 41 min |
Nearby
Special Weather Statements in Georgia, 2013Every special weather statement in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.